MathSciNet Relay Station
MathSciNet bibliographic data
MR2326026 37J45 (39A11 39A12)
Ma, Manjun; Guo, Zhiming Homoclinic orbits and subharmonics for nonlinear second order difference equations. Nonlinear Anal. 67 (2007), no. 6, 1737–1745.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement